# SDR SWAA2020092817950

- Difficulty date: August 28, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241BF HAS DENTS AND PLY DAMAGE.  R & R FLOOR BOARD, PER AMM 53-21-00.
